# SDR Q2SA20181229396

- Difficulty date: December 29, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 27,739 hours, 5,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. EXTERNAL EMERGENCY LIGHT DOOR L-1 INOP.  SLIDE LOWER WING EMERGENCY LIGHT BULB DOOR L-1 REPLACED IAW AMM 33-51-01 960-801. TEST OK.
